메스암페타민(Methamphetamine) 급성 중독으로 발생한 다발성 장기기능부전 및 사지마비-증례 보고-
Multiple Organ Dysfunction Syndrome and Quadriplegia due to Acute Methamphetamine Intoxication-A Case Report-
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Methamphetamine (MA) is an extremely addictive central nervous system stimulant. MA abuse has increased during the past three decades in Korea because it is cheap relatively and easily produced. Acute toxicity can occur via nasal insufflation, intravenous administration and ingestion of liquid formulations. The clinical manifestations include hypertension, tachycardia, hyperthermia, an altered mentality and seizure. Severe complications can occur such as pulmonary edema, rhabdomyolysis, disseminated intravascular coagulation and multiple organ dysfunction syndrome. This case report describes a previously healthy 40-year-old woman who presented to an emergency department with complaints of hyperthermia, an altered mentality and vomiting. This patient was diagnosed as acute MA intoxication by urine toxicology screening, and she showed a variety of clinical manifestations and complications. Physicians should suspect MA intoxication if a patient shows an unknown fever, an altered mentality and hypertension, and they should carefully manage these patients in the ICU.
Abstract
Methamphetamine (MA) is an extremely addictive central nervous system stimulant. MA abuse has increased during the past three decades in Korea because it is cheap relatively and easily produced. Acute toxicity can occur via nasal insufflation, intravenous administration and ingestion of liquid formulations. The clinical manifestations include hypertension, tachycardia, hyperthermia, an altered mentality and seizure. Severe complications can occur such as pulmonary edema, rhabdomyolysis, disseminated intravascular coagulation and multiple organ dysfunction syndrome. This case report describes a previously healthy 40-year-old woman who presented to an emergency department with complaints of hyperthermia, an altered mentality and vomiting. This patient was diagnosed as acute MA intoxication by urine toxicology screening, and she showed a variety of clinical manifestations and complications. Physicians should suspect MA intoxication if a patient shows an unknown fever, an altered mentality and hypertension, and they should carefully manage these patients in the ICU.
참고문헌 (17)
- "2008 A White paper of Illegal drug and Crime", Supreme Public Prosecutor's Office, 30~33 (2008)
- Hendrickson RG, "“Parachuting” meth: a novel delivery method for methamphetamine and delayed-onset toxicity from “body stuffing”", Clin Toxicol (Phila), 44, pp.379~382 (2006)
- Richards JR, "Methamphetamine abuse and rhabdomyolysis in the ED: a 5-year study", Am J Emerg Med, 17, pp.681~685 (1999)
- Richards JR, "Chemical restraint for the agitated patient in the emergency department: lorazepam versus droperidol", J Emerg Med, 16, pp.567~573 (1998)
- Nestor TA, "Crystal methamphetamine- induced acute pulmonary edema: a case report", Hawaii Med J, 48, pp.457~458 (1989)
- Chan P, "Fatal and nonfatal methamphetamine intoxication in the intensive care unit", J Toxicol Clin Toxicol, 32, pp.147~155 (1994)
- Anglin MD, "History of the methamphetamine problem", J Psychoactive Drugs, 32, pp.137~141 (2000)
- Grant KM, "Methamphetamine use in rural midwesterners", Am J Addict, 16, pp.79~84 (2007)
- Lineberry TW, "Methamphetamine abuse: a perfect storm of complications", Mayo Clin Proc, 81, pp.77~84 (2006)
- Richards JR, "Methamphetamine toxicity: treatment with a benzodiazepine versus a butyrophenone", Eur J Emerg Med, 4, pp.130~135 (1997)
- Sato M, "A lasting vulnerability to psychosis in patients with previous methamphetamine psychosis", Ann N Y Acad Sci, 654, pp.160~170 (1992)
- "2008 A White paper of Illegal drug and Crime", Supreme Public Prosecutor's Office, 25~ (2008)
- Yoon SK, "Amphetamines. In: Clinical Toxicology. 1st ed", pp.623~627 (2006), Koonja Publishing Inc
- Chyka PA, "American Academy of Clinical Toxicology. European Association of Poisons Centres and Clinical Toxicologists: Position paper: single-dose activated charcoal", Clin Toxicol (Phila), 43, pp.61~87 (2005)
- Hazin R, "Ocular manifestations of crystal methamphetamine use", Neurotox Res, 15, pp.187~191 (2009)
- Wako E, "The emerging epidemic of methamphetamine-induced aortic dissections", J Card Surg, 22, pp.390~393 (2007)
- Thrash B, "Neurotoxic effects of methamphetamine", Neurochem Res, ~ (2009), http:
